# SDR IPXA2024052191404

- Difficulty date: May 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 86,061 hours, 36,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T47021
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT - CORROSION - SKIN, L/H WING INBD INSPAR SKIN WBL 97 (EVALUATE) ACCOMPLISHED REPAIR I.A.W EO-90375-REQ1 REV.1 AND BOEING DWG NO. 112T4000 SH 9 REV. B AND NO. 112T4000 SH 8 REV. JOB COMPLETED. PAPER CHECK OK.
